Restasis and Gouty tophus - from FDA reports
There is no Gouty tophus reported by people who take Restasis yet. This review analyzes which people have Gouty tophus with Restasis. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 26, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Gouty tophus when taking Restasis?
Restasis has active ingredients of cyclosporine. It is often used in dry eyes. (latest outcomes from Restasis 13,993 users)
Gouty tophus (a deposit of urates in the skin and tissue around a joint or in the external ear) has been reported by people with gout, kidney transplant, high blood pressure, gouty tophus, psoriatic arthropathy (latest reports from 325 Gouty tophus patients).
Browse all side effects of Restasisa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Gouty tophusGouty tophus
Could your condition cause Gouty tophusGouty tophus
What would happen?
Can you answer these questions?
the top of head itch is so severe I feel like someone who is scratching from lice infection. I'd been taking Xarelto for about a month when I noticed the severe head itch. I've also had itch on back but nowhere near as severe as on head. I don't see any rash anywhere.
My doctor prescribed Restasis for my dry eyes after I had PRK eye surgery. My eye is droopy now and the condition is called ptosis. I am wondering when I stop using Restasis if my eyelid will go back to normal.
You may be interested in these reviews
Sense of smell and taste has diminished over the past few years. I have been using restasis for several years. Wondering if there is a link. Anyone else have issues? Did senses come back after stopping restasis?
OMG... Is this for real? A year ago I had LASIK surgery to correct my vision and the doctor put me on Restasis. Now yesterday, out of nowhere I developed "huge" superior tear at 11:30 in my right eye. This had caused a detachment that required immediate surgery to save my vision.
I have had elevated eye pressures ever since I have been taking Restasis. I have been using this for 3 years. I have talked to my Optometrist about this. He didn't act to concerned, He has done special eye tests, and they are normal. I never had high pressures before taking this medication. I ...